RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 78, Number 1, Pages 125–135 (Mi tmf4722)  

Allowance for change in the solvent frequency spectrum in the theory of nonadiabatic transitions

O. A. Ponomarev, R. M. Khabibullin


Abstract: An explicit expression for the correlation function (CF) of a vibrational subsystem with memory about the electronic subsystem is obtained. The CF is represented in terms of the retarded Green functions of the vibrational subsystem for various electronic states. The singular equations for the CF are solved by means of reducing them to the canonical system and the Riemann problem of the jump of a vector-function with subsequent nonlinear factorisation. Using this, the exact solution of the problem for an arbitrary initial CF is obtained and the influence of the change of the solvent frequency at radiationless transition on the rate constant is calculated.

Full text: PDF file (980 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 78:1, 89–96

Bibliographic databases:

Received: 02.06.1987

Citation: O. A. Ponomarev, R. M. Khabibullin, “Allowance for change in the solvent frequency spectrum in the theory of nonadiabatic transitions”, TMF, 78:1 (1989), 125–135; Theoret. and Math. Phys., 78:1 (1989), 89–96

Citation in format AMSBIB
\Bibitem{PonKha89}
\by O.~A.~Ponomarev, R.~M.~Khabibullin
\paper Allowance for change in~the solvent frequency spectrum in~the theory of~nonadiabatic transitions
\jour TMF
\yr 1989
\vol 78
\issue 1
\pages 125--135
\mathnet{http://mi.mathnet.ru/tmf4722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987417}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 78
\issue 1
\pages 89--96
\crossref{https://doi.org/10.1007/BF01016921}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL44300012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4722
  • http://mi.mathnet.ru/eng/tmf/v78/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:64
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019